# SDR 08FDEA01705

- Difficulty date: April 30, 2008
- Submitted: May 1, 2008
- Operation: Air carrier
- Aircraft: N498FE
- Make and model: Boeing 727232
- Aircraft serial: 20867
- Aircraft time: 56,536 hours, 46,536 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Fitting
- Part number: 6557768U6
- Condition: Gouged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER NR 3 CARGO DOOR FORWARD FRAME LOWER STOP FITTING GOUGED.  DOOR REMOVED REF AMM 52-35-071-4, LWR FORWARD FITTING REMOVED AND INSTALLED REF SRM 51-30-02.  DOOR INSTALLED REF AMM 52-35-071, ADJUSTED STOPS.  THIS IS CLASSIFIED AS A MAJOR REPAIR.
